# SDR GTIA20130807416

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 21,850 hours, 10,552 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT REMAIN ARMED.  SLIDE NOT DISPLAYED ON ECAM PAGE.   R & R R2 DOOR PROXIMITY SWITCH (17WV2) IAW ACFT MM.  OPS CHECKED GOOD.
